English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6487/11649
Visitors : 28520142      Online Users : 358
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15400

Title: Size Dependence of Magnetization Reversal of Ring Shaped Magnetic Tunnel Junction
Authors: Chen, C. C.;Kuo, C. Y.;Chang, Y. C.;Chang, C. C.;Horng, Lance;Wu, Te-Ho;Chern, G.;Huang, C. Y.;Tsunoda, M.;Takahashi, M.;Wu, J. C.
Contributors: 物理學系
Keywords: Magnetic tunnel junction rings;Size dependence;Magnetization revers
Date: 2007-03
Issue Date: 2013-02-05T02:19:33Z
Publisher: Elsevier
Abstract: The size dependence of magnetization reversal of magnetic tunnel junction (MTJ) rings has been investigated. The MTJ rings, with outer diameter of 4, 2 and 1 μm and inner diameter of 1.5, 1 and 0.5 μm were fabricated by a top–down technique. The magnetoresistance curves manifest all of the magnetic domain configurations during magnetization reversal in different sized rings. Various transition processes were observed, such as four transition, three transition and two transition in the largest, middle and smallest MTJ ring, respectively. Furthermore, the biasing fields observed from major loops decrease with decreasing size, which may result from edge roughness produced in the ion-milling process.
Relation: J. Magn. Magn. Mater., 310(2): 1900-1902
Appears in Collections:[物理學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback